See Alike in...

Alike App

Browser

Mamaof3girls1984

708d

I have been dealing with my depression a lot lately. I am on medicine and it helps to take a big part away. All I want to do is stay in bed and feel like I am extremely exhausted. Is this normal?

Top reply
    • Denotchka

      554d

      Not if it started when you start a new medication and it causes it. Not good as a rule of thumb.

    • Denotchka

      554d

      Not if it started when you start a new medication and it causes it. Not good as a rule of thumb.

    • maddog34

      577d

      I had a lot happen in the last two years with my family. I can't take any antidepressants because it gives me a reaction.

    • RobertsWifey

      708d

      I have been put on many different medications for depression and in 2008 I finally found one that works for me. Every medication I tried made me sleep so I choose to take it around 730 or 8 so I sleep through the night.

    • Lilly1

      708d

      It could be that you are on the incorrect kind of antidepressants/meds. I used to feel numb and exhausted when I was on mine. Later found out it was because I was on the wrong ones.

    • Mzcupcake

      708d

      I truly understand MY medicine makes me sleep I'm just getting up and I took my medicine at 6 this morning

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion